# SDR 97ZZZX3532

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022375
- Condition: Failed
- Location: Lt Engine
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCTUATES 60-80 PSI.  ENGINE DRIVEN FUEL PUMP GARLOCK SEAL FAILURE.  (X)
